# SDR VNAA2025050800038

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195680 DISCREPANCY: RH SIDE SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 715 AND FS 761. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT RAIL IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A01).
